Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the ``hyperbolic'' Bochner-Riesz means


Author: Anthony Carbery
Journal: Proc. Amer. Math. Soc. 92 (1984), 397-400
MSC: Primary 42B15
DOI: https://doi.org/10.1090/S0002-9939-1984-0759661-0
MathSciNet review: 759661
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the $ {L^p}({{\mathbf{R}}^2})$ boundedness properties of the Fourier multiplier $ m({\xi _1},{\xi _2}) = (1 - \xi _1^2\xi _2^2)_ + ^\alpha {\text{ for }}\alpha > 0$. We prove that if $ \alpha \geqslant \frac{1}{2}$, then $ m$ is bounded on $ {L^p}$, $ 1 < p < \infty $, and that if $ \alpha > 0$, then $ m$ is bounded on $ {L^p}$, $ \frac{4}{3} \leqslant p \leqslant 4$.


References [Enhancements On Off] (What's this?)

  • [1] L. Carleson and P. Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287-299. MR 0361607 (50:14052)
  • [2] A. Córdoba, Maximal functions, covering lemmas and Fourier multipliers, Proc. Sympos. Pure Math., vol. 35, Part 1, Amer. Math. Soc., Providence, R.I., 1979, pp. 29-60. MR 545237 (81f:42017)
  • [3] -, A note on Bochner-Riesz operators, Duke Math. J. 46 (1979), 505-511. MR 544242 (80m:42025)
  • [4] -, Some remarks on the Littlewood-Paley theory, Suppl. Rend. Circ. Mat. Palermo (2) 1 (1981), 75-80. MR 639467 (83i:42015)
  • [5] A. Córdoba and R. Fefferman, On the equivalence between boundedness of certain classes of maximal and multiplier operators in Fourier analysis, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 423-424. MR 0433117 (55:6096)
  • [6] A. El-Kohen, On hyperbolic Riesz means, Proc. Amer. Math. Soc. 89 (1983), 113-116. MR 706521 (85c:42017)
  • [7] A. Nagel, E. M. Stein and S. Wainger, Differentiation in lacunary directions, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 1060-1062. MR 0466470 (57:6349)
  • [8] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759661-0
Keywords: Fourier multipliers, square functions, maximal functions
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society